# SDR AALA201608019011

- Difficulty date: July 31, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 69,661 hours, 24,550 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Loose
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE ARMING MECHANISM BINDING BETWEEN ARMED & UNARMED.  PARTS AT FLOOR ARE MISALIGNED.  MAINTENANCE FOUND THE ESCAPE SLIDE COVER LOOSE,  INSTALLED THE ESCAPE SLIDE COVER IAW AMM 52-11-02-904 AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
